@article{BSMF_1989__117_4_445_0, author = {Ann\'e, Colette}, title = {Principe de {Dirichlet} pour les formes diff\'erentielles}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {445--450}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {117}, number = {4}, year = {1989}, doi = {10.24033/bsmf.2131}, mrnumber = {91d:58001}, zbl = {0703.53033}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2131/} }
TY - JOUR AU - Anné, Colette TI - Principe de Dirichlet pour les formes différentielles JO - Bulletin de la Société Mathématique de France PY - 1989 SP - 445 EP - 450 VL - 117 IS - 4 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2131/ DO - 10.24033/bsmf.2131 LA - fr ID - BSMF_1989__117_4_445_0 ER -
%0 Journal Article %A Anné, Colette %T Principe de Dirichlet pour les formes différentielles %J Bulletin de la Société Mathématique de France %D 1989 %P 445-450 %V 117 %N 4 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2131/ %R 10.24033/bsmf.2131 %G fr %F BSMF_1989__117_4_445_0
Anné, Colette. Principe de Dirichlet pour les formes différentielles. Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 4, pp. 445-450. doi : 10.24033/bsmf.2131. https://www.numdam.org/articles/10.24033/bsmf.2131/
[A] A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, Journ. de Math., t. XXXVI, 1957, p. 235-249. | MR | Zbl
. -[AKS] A unique continuation theorem for exterior differential forms on Riemannian manifolds, Ark. Mat., t. Bd 4 nr 34, 1962, p. 417-453. | MR | Zbl
, and . -[B] Spectral Geometry : Direct and Inverse Problems. - Lecture Notes, 1986. | Zbl
. -[DF] Nodal sets of eigenfunctions on Riemmannian manifolds, Invent. Math., t. 93 Fasc. 1, 1988, p. 161-183. | EuDML | MR | Zbl
and . -[DS] Harmonic tensors on riemannian manifolds with boundary, Ann. of Math., t. 56 n° 1, 1952, p. 128-156. | MR | Zbl
and . -[H] The Analysis of Linear Partial Differential Operators IV. - Springer-Verlag, 1985. | Zbl
. -- Biharmonic Steklov operator on differential forms, Annales mathématiques Blaise Pascal, Volume 31 (2025) no. 2, p. 189 | DOI:10.5802/ambp.429
- Vanishing of cohomology groups and large eigenvalues of the Laplacian on p-forms, Mathematische Zeitschrift, Volume 250 (2005) no. 1, p. 43 | DOI:10.1007/s00209-004-0735-z
- Spectre du Laplacien agissant sur les p-formes différentielles et écrasement d'anses, Mathematische Annalen, Volume 303 (1995) no. 1, p. 545 | DOI:10.1007/bf01461004
Cité par 3 documents. Sources : Crossref